# SDR ASAA2017111822615

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,510 hours, 12,845 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739574
- Part serial: 5058K
- Condition: Shorted
- Location: Cargo Bay
- Part time: 37,209 hours, 11,343 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT CARGO DISCH LIGHT ON. GROUNDED - YES. ATTEMPTED TO APPLY MEL 26-19I, MEL MTX PROCEDURE DOES NOT PASS. DISCONNECTED THE NR 1 CARGO FIRE BOTTLE PRESSURE SWITCH CPD12792, DISCHARGE LIGHT EXTINGUISHES. FOUND PIN NR 3 IN THE FIRE BOTTLE SHORTED DIRECTLY TO CAGE GROUND W/O EVEN GOING TO PIN NR 2. REPLACED THE NR 1 CARGO FIRE BOTTLE IAW T/C 78226001. COMPLETED CARGO FIRE CTL PANEL INSTALLATION IAW AMM 26-00-02-400-801 STEP 3F TO END. OPS TEST GOOD FOR THE FIRE BOTTLE AND THE CONTROL PANEL. CARGO DISCHARGE LIGHT REMAINS EXTINGUISHED.
